# SDR F2P2003F00001

- Difficulty date: September 25, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N414AW
- Make and model: Cessna 414
- Aircraft serial: 4140520
- Engine: Cont TSIO520*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 510010769
- Condition: Corroded
- Location: Rt Brake
- Part time: 5,322 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LOSS OF RIGHT SIDE BRAKE PRESSURE UPON LANDING.  FOUND RT BRAKE MASTER CYLINDER EMPTY.  FOUND HYDRAULIC LEAK UNDER COPILOT SIDE FLOOR.  COURSE OF LEAK DUE TO CORRODED ALUMINUM BRAKE LINE, BRAKE LINE CORROSION CAUSED BY SCATT DUCT STEEL SUPPORT WIRE IN CONTACT WITH BRAKE LINE.  FOUND SIMILARLY CORRODED OXYGEN LINES IN HEADLINER ON SAME AIRCRAFT LAST YEAR. SAME CAUSE.  AIR DUCTS IN CONTACT WITH ALUMINUM LINES.  CAREFUL INSPECTION AND REPLACEMENT OF ALUMINUM LINES THAT ARE IN CONTACT WITH SCATT TYPE AIR DUCTS.
